Alert archive / Maine / Gale Warnings in 2016
Gale Warning 24, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Apr 6, 2016, 3:51 AM EDT. It took effect at Apr 7, 2016, 4:00 AM EDT. It was in force for 26 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2016, 3:51 AM EDT (07:51 UTC)
- In effect from
- Apr 7, 2016, 4:00 AM EDT
- Expired
- Apr 8, 2016, 5:45 AM EDT
- In force
- 26 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
181 WHUS71 KCAR 060751 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 351 AM EDT WED APR 6 2016 ANZ050>052-061600- /O.UPG.KCAR.GL.A.0010.160407T0800Z-160408T0800Z/ /O.NEW.KCAR.GL.W.0024.160407T0800Z-160408T1000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 351 AM EDT WED APR 6 2016 ...GALE WARNING IN EFFECT FROM 4 AM THURSDAY TO 6 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 6 AM EDT FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 50 KT. SEAS 13 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
8 follow-up statements
011 WHUS71 KCAR 062027 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 427 PM EDT WED APR 6 2016 ANZ050>052-070430- /O.CON.KCAR.GL.W.0024.160407T0800Z-160408T1000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 427 PM EDT WED APR 6 2016 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM THURSDAY TO 6 AM EDT FRIDAY... * WINDS AND SEAS...SOUTH WINDS 30 TO 40 KT WITH GUSTS UP TO 45 KT. SEAS 13 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
500 WHUS71 KCAR 070154 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 954 PM EDT WED APR 6 2016 ANZ050>052-071000- /O.CON.KCAR.GL.W.0024.160407T0800Z-160408T1000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 954 PM EDT WED APR 6 2016 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM THURSDAY TO 6 AM EDT FRIDAY... * WINDS AND SEAS...SOUTH WINDS INCREASING TO 30 TO 40 KT WITH GUSTS UP TO 45 KT. SEAS 13 TO 18 FEET ON THE COASTAL WATERS AND 5 TO 8 FEET ON THE INTRA COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
056 WHUS71 KCAR 070855 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 455 AM EDT THU APR 7 2016 ANZ050>052-072100- /O.CON.KCAR.GL.W.0024.000000T0000Z-160408T1000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 455 AM EDT THU APR 7 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... * WINDS AND SEAS...SOUTH WINDS 30 TO 40 KT WITH GUSTS UP TO 45 KT. SEAS 13 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NORCROSS
648 WHUS71 KCAR 071855 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 255 PM EDT THU APR 7 2016 ANZ050>052-080300- /O.CON.KCAR.GL.W.0024.000000T0000Z-160408T1000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 255 PM EDT THU APR 7 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... * WINDS AND SEAS...SOUTH WINDS 30 TO 40 KT WITH GUSTS UP TO 45 KT. SEAS 13 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
244 WHUS71 KCAR 072254 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 654 PM EDT THU APR 7 2016 ANZ050>052-080700- /O.CON.KCAR.GL.W.0024.000000T0000Z-160408T1000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 654 PM EDT THU APR 7 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... * WINDS AND SEAS...SOUTH WINDS 30 TO 40 KT WITH GUSTS UP TO 45 KT. SEAS 13 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
322 WHUS71 KCAR 080155 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 955 PM EDT THU APR 7 2016 ANZ050>052-081000- /O.CON.KCAR.GL.W.0024.000000T0000Z-160408T1000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 955 PM EDT THU APR 7 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... * WINDS AND SEAS...SOUTH WINDS 30 TO 40 KT WITH GUSTS UP TO 45 KT. SEAS 13 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
353 WHUS71 KCAR 080820 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 420 AM EDT FRI APR 8 2016 ANZ051-052-081630- /O.CAN.KCAR.GL.W.0024.000000T0000Z-160408T1000Z/ /O.NEW.KCAR.SC.Y.0045.160408T0820Z-160408T2200Z/ COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 420 AM EDT FRI APR 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...SOUTH WINDS 20 TO 30 KT. SEAS 12 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ050-081000- /O.CON.KCAR.GL.W.0024.000000T0000Z-160408T1000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- 420 AM EDT FRI APR 8 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... * WINDS AND SEAS...SOUTH WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 12 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NORCROSS
565 WHUS71 KCAR 080945 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 545 AM EDT FRI APR 8 2016 ANZ050-082100- /O.CAN.KCAR.GL.W.0024.000000T0000Z-160408T1000Z/ /O.EXA.KCAR.SC.Y.0045.000000T0000Z-160408T2200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- 545 AM EDT FRI APR 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 12 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ051-052-082100- /O.CON.KCAR.SC.Y.0045.000000T0000Z-160408T2200Z/ COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 545 AM EDT FRI APR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 12 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NORCROSS
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Apr 5, 11:02 PM EDT, 4 hours 49 minutes earlier.
Area forecast discussion, Apr 5, 11:02 PM EDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1102 PM EDT TUE APR 5 2016
.SYNOPSIS...
HIGH PRESSURE WILL BUILD IN FROM THE WEST OVERNIGHT THEN MOVE
EAST OF THE REGION WEDNESDAY. LOW PRESSURE WILL APPROACH WEDNESDAY
NIGHT INTO THURSDAY LIFTING A WARM FRONT ACROSS THE REGION...THEN
WILL MOVE NORTH OF THE REGION THROUGH THE SAINT LAWRENCE VALLEY
BY FRIDAY.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
11 PM UPDATE: ADJUSTMENTS WERE MADE TO THE HRLY TEMPS TO MATCH
THE LATEST CONDITIONS. TEMPS ARE ONCE AGAIN NOT FALLING OFF AS
QUICKLY AS PREVIOUSLY EXPECTED AS ONCE AGAIN WINDS HAVE STAYED UP.
CLOUDS ARE MOVING THROUGH THE NORTHERN AND WESTERN AREAS PER THE
LATEST IR SATELLITE IMAGERY. 00Z UA SHOWED A NICE JET MAX OF 40
KTS AT 700MBS W/DISTURBANCE DIVING SE FROM QUEBEC INTO NORTHERN
MAINE. EXPECT SKIES TO CLOUD UP FOR A TIME THROUGH EARLY MORNING
HOURS ACROSS THE NORTHERN TIER AND THEN CLEAR OUT AS HIGH PRES
RIDGES ACROSS THE REGION. THE REST OF THE CWA SHOULD SEE MOSTLY
CLEAR SKIES. WINDS ARE EXPECTED TO DROP OFF AFTER MIDNIGHT AND
W/CLEARING, TEMPS SHOULD THEN FALL BACK SHARPLY W/THE FAR NORTH
AND WEST GOING BELOW ZERO. A COLD NIGHT. STAYED W/THE PREVIOUS
FORECAST FOR KEEPING NO PRECIP OVERNIGHT.
PREVIOUS DISCUSSION...
ONE MORE COLD NGT XPCTD OVR OUR FA TNGT...BUT WITH A LITTLE MORE
WIND AND PERHAPS SOME LATE NGT HI CLDNSS...XTRMLY LOW OVRNGT LOWS
OF SUB -10 DEG F OVR OUR COLDEST VLYS APPEARS UNLIKELY ATTM.
OTHERWISE...MSLY SUNNY SKIES WED MORN WILL GIVE WAY TO THICKENING
HI AND THEN MID CLDNSS WED AFTN AS LOW PRESSURE FROM THE MIDWEST
BEGINS TO MOVE NE. DESPITE THE INCREASE IN CLDNSS...WRMG 925-850
MB TEMPS BY WED AFT SHOULD ALLOW FOR HI TEMPS TO MODERATE TO ARND
FZG ACROSS THE N TO THE UPPER 30S DOWNEAST.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
HIGH PRESSURE WILL CONTINUE TO MOVE EAST INTO THE WESTERN ATLANTIC
WEDNESDAY IN ADVANCE OF LOW PRESSURE APPROACHING FROM THE GREAT
LAKES REGION. EXPECT PRECIPITATION TO OVERSPREAD THE REGION FROM
WEST TO EAST LATER WEDNESDAY EVENING. THE PRECIPITATION WILL
BE MAINLY IN THE FORM OF SNOW, EXCEPT ALONG THE COAST WHERE IT
WILL BE WARM ENOUGH FOR RAIN OR A RAIN/SNOW MIX. SNOW
ACCUMULATIONS WEDNESDAY NIGHT WILL RANGE FROM 2 TO 4 INCHES,
MAINLY NORTH OF THE KATHADIN REGION, TO AN INCH OR LESS DOWNEAST,
WITH LITTLE OR NO ACCUMULATION ALONG THE DOWNEAST COAST.
ANY SNOW THURSDAY MORNING ACROSS NORTHERN AREAS WILL CHANGE
QUICKLY TO RAIN ACROSS THE ENTIRE AREA AS SOUTH WINDS BRING MUCH
MILDER AIR UP ACROSS THE REGION DURING THURSDAY. HIGH TEMPERATURES ON
THURSDAY ARE EXPECTED TO CLIMB INTO THE LOW TO MID 40S NORTH AND
MID TO UPPER 40S DOWNEAST.
RAIN WILL PICK UP IN INTENSITY LATER THURSDAY AFTERNOON AND ESPECIALLY
THURSDAY NIGHT AS A SECONDARY LOW MOVES NORTH ACROSS WESTERN NEW
ENGLAND. ABUNDANT MOISTURE WILL BE TRANSPORTED NORTHWARD IN
ADVANCE OF THE LOW IN RESPONSE TO A STRONG H850-925 MB JET. THE
RAIN MAY BE HEAVY AT TIMES THURSDAY NIGHT. IN ADDITION, A 925 MB
LOW LEVEL JET OF AROUND 70 KTS IS FORECAST TO TRAVERSE THE
REGION. WE MAY NEED TO CONSIDER WIND HEADLINES WITH SUBSEQUENT
UPDATES BUT STILL A LITTLE TOO EARLY AT THIS TIME. THE STEADIER
RAIN WILL DIMINISH FRIDAY MORNING AS THE LOW CONTINUE TO TRACK OFF
TO OUR NORTH.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
EXPECT THE CONTINUED CHANCE FOR SNOW/RAIN SHOWERS FRIDAY NIGHT
AND SATURDAY. ANOTHER LOW IS EXPECTED TO MOVE EAST OF THE REGION
ON SUNDAY. THIS SYTEM WILL BRING THE CHANCE FOR SOME SNOW ACROSS
EASTERN AREAS ON SUNDAY.
HIGH PRESSURE WILL BUILD IN FOR SUNDAY NIGHT AND MONDAY.
ANOTHER SYSTEM WILL APPROACH FROM THE WEST MONDAY NIGHT AND
TUESDAY WITH THE CHANCE FOR MORE RAIN.
&&
.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: VFR...MSLY UNLMTD WILL CONT OVRNGT THRU WED...WITH
INCREASING HI...THEN MID CLDNSS WITH GRADUALLY LOWERING CLGS
WED AFTN.
SHORT TERM: WIDESPREAD IFR CONDITIONS ARE EXPECTED WEDNESDAY NIGHT
IN SNOW AND THEN IN RAIN ON THURSDAY. WIDESPREAD IFR/MVFR
CONDITIONS ARE EXPECTED THURSDAY NIGHT IN RAIN, POSSIBLY HEAVY AT
TIMES. SOUTH WINDS WILL INCREASE LATER THURSDAY AND THURSDAY
NIGHT. VFR/MVFR CONDITIONS ARE EXPECTED FRIDAY THROUGH SUNDAY.
&&
.MARINE...
NEAR TERM: WE CANNED THE SCA IN EFFECT IN THE PREV FCST...WITH
WINDS AND SEAS MSLY BELOW SCA THRESHOLDS...AND XPCTD TO CONT SO
OVRNGT THRU MOST OF WED...UNTIL LATE IN THE DAY WHEN CONDITIONS
BEGIN TO RAMP UP TOWARD THE POTENTIAL GALE XPCTD IN THE SHORT
TERM. LGT FZG SPY IS LIKELY AGAIN LATE TNGT INTO WED MORN WHEN
10 TO 20 KT WINDS COMBINE WITH LOW AIR TEMPS OVR OUR WATERS. KEPT
CLOSE TO WW3 WV GUIDANCE FOR FCST WV HTS.
SHORT TERM: WINDS/SEAS WILL BEGIN TO INCREASE THURSDAY AND
CONTINUE THROUGH THURSDAY NIGHT WITH GALE FORCE CONDITIONS
POSSIBLE. A GALE WATCH HAS BEEN ISSUED FOR THURSDAY THROUGH
THUSRDAY NIGHT. VISIBILITIES WILL BE REDUCED TO A MILE OR LESS AT
TIMES IN RAIN THUSRDAY AND THURSDAY NIGHT.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...GALE WATCH FROM LATE WEDNESDAY NIGHT THROUGH LATE THURSDAY
NIGHT FOR ANZ050>052.
&&
NEAR TERM...HEWITTHazardous weather outlook, Apr 5, 3:17 PM EDT, 12 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 317 PM EDT TUE APR 5 2016 MEZ001>006-010-011-015>017-029>032-061930- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 317 PM EDT TUE APR 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EAST CENTRAL MAINE...EASTERN MAINE...FAR NORTHERN MAINE...INTERIOR DOWNEAST MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAVY RAIN THURSDAY INTO THURSDAY NIGHT MAY RESULT IN A RISK OF FLOODING INTO FRIDAY...ESPECIALLY ACROSS THE NORTH WHERE ICE REMAINS ON SOME RIVERS AND MELTING SNOW WILL PROVIDE ADDITIONAL RUNOFF. SOME OF THE RIVERS ACROSS THE CENTRAL PORTIONS OF THE AREA MAY ALSO APPROACH BANKFULL BY LATER THIS WEEK. STRONG WINDS ARE ALSO POSSIBLE ALONG THE DOWNEAST COAST THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050>052-061930- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 317 PM EDT TUE APR 5 2016 ...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH LATE THURSDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. TD
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 4:19 AM EDT | High Wind Watch | CAR | Hancock, Washington | 11 hr |
| Apr 6, 3:42 PM EDT | High Wind Watch | CAR | Hancock, Penobscot, Washington | 13 hr |
| Apr 6, 3:42 PM EDT | High Wind Warning | CAR | Hancock, Penobscot, Washington | 36 hr |
| Apr 6, 3:55 PM EDT | Flood Watch | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 4 days |
| Apr 6, 4:09 PM EDT | Coastal Flood Watch | CAR | Hancock, Washington | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.